# SDR AALA202405149504

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 19,316 hours, 8,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, MUSTY DIRTY SOCK SMELL FROM MID CABIN TO THE FLIGHT DECK. RECIRULATION FILTERS CHANGED. PER JOB CARD 08C1221001.
